# SDR DL757030814

- Difficulty date: September 5, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N677DL
- Make and model: Boeing 757232
- Aircraft serial: 25982
- Aircraft time: 39,228 hours, 18,840 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Part number: 012N87716
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT APPROX 1000 FT ABOVE YVR RIGHT SIDE WINDOW HEAT WENT INOP, HEARD ARCING AND SMELLED ELECTRICAL SMELL.  MTC IN YVR DEACTIVATED R2 WINDOW HEAT PER MEL 30-41-01B.  C/B PULLED AND COLLARED.
